# SDR 95ZZZX5118

- Difficulty date: May 3, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N105AK
- Make and model: Cessna 404CESSNA
- Aircraft serial: 40400833
- System (JASC): 2730 · Elevator Control System
- Part: Bellcrank
- Condition: Broken Loose
- Location: Fs 387.22
- Part time: 9,037 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON 100-HOUR INSPECTION, UPPER ATTACH POINT OF ELEVATOR BELLCRANK BROKEN LOOSE FROM BULKHEAD ASSY, STA 387.22.  SUBMITTER STATED ATTACH STRUCTURE BUILT TOO LIGHT FOR STRESSES OF ELEVATOR CABLE TENSION AND BELLCRANK STOP BLOCK.  FABRICATED A BOX STRUCTURE OUT OF 4130, .040 INCH STEEL AND ATTACHED WITH NR 8 STRUCTURAL SCREWS.
